# SDR QMLA2011081511085

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 5,891 hours, 19,970 cycles
- Engine: Pwa PW206A
- Engine time: 5,611 hours, 1,354 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 10271130
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE AND CLIMBOUT, THE PILOT AND CREW SMELLED A RAW FUEL ODOR THROUGHOUT THE ACFT.  THE PILOT IMMEDIATELY ABORTED THE MISSION AND RETURNED TO THE BASE.  THE MECHANIC ARRIVED AND PERFORMED BOTH VISUAL AND OPS CHECKS OF THE FUELS SYS.  IT WAS REVEALED THAT FUEL WAS LEAKING FROM THE FUEL CAP.  THE MECHANIC HAS ORDERED A REPLACEMENT FUEL CAP AND SEAL.
